Alert archive / Oklahoma / Tornado Warnings in 2011

Tornado Warning 75, NWS Norman, OK

September 17, 2011Alfalfa County, Grant County, Oklahoma

NWS Norman, OK issued this tornado warning at Sep 17, 2011, 4:57 PM CDT for Alfalfa County, Grant County, Oklahoma. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 17, 2011, 4:57 PM CDT (21:57 UTC)
Expired
Sep 17, 2011, 5:45 PM CDT
In force
48 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Alfalfa County, OK, Grant County, OK

The radar

The Vance AFB radar (KVNX), 27 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 17, 2:30 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 10.0 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2011-09-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2011-09-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 307 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
668 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
307 m²/s²
0-3 km storm-relative helicity
327 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

442 
WFUS54 KOUN 172157
TOROUN
OKC003-053-172245-
/O.NEW.KOUN.TO.W.0075.110917T2157Z-110917T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
457 PM CDT SAT SEP 17 2011

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN GRANT COUNTY IN NORTHERN OKLAHOMA...
  NORTHEASTERN ALFALFA COUNTY IN NORTHWEST OKLAHOMA...

* UNTIL 545 PM CDT

* AT 458 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 11 MILES SOUTHWEST OF
  MANCHESTER...MOVING EAST AT 20 MPH.

* LOCATIONS IN THE WARNING INCLUDE MANCHESTER AND WAKITA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.

&&

LAT...LON 3686 9765 3681 9819 3694 9825 3701 9806
      3701 9771
TIME...MOT...LOC 2158Z 260DEG 18KT 3687 9814

$$
2 follow-up statements
884 
WWUS54 KOUN 172207
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
507 PM CDT SAT SEP 17 2011

OKC003-053-172245-
/O.CON.KOUN.TO.W.0075.000000T0000Z-110917T2245Z/
GRANT OK-ALFALFA OK-
507 PM CDT SAT SEP 17 2011

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR
NORTHEASTERN ALFALFA AND NORTHWESTERN GRANT COUNTIES...

AT 507 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE 
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO...MOVING EAST AT 15 MPH. 
THE MOST DANGEROUS PART OF THE STORM WAS 10 MILES SOUTHWEST OF 
MANCHESTER. VERY LARGE HAIL ALSO EXPECTED WITH THIS STORM.

* LOCATIONS IN THE WARNING INCLUDE MANCHESTER AND WAKITA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO MAY FORM AT ANYTIME. TAKE COVER NOW. ABANDON MOBILE HOMES
AND VEHICLES. IF POSSIBLE... MOVE TO A BASEMENT OR STORM SHELTER.
OTHERWISE... MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR.
STAY AWAY FROM WINDOWS.

&&

LAT...LON 3686 9765 3681 9819 3694 9825 3701 9806
      3701 9771
TIME...MOT...LOC 2207Z 264DEG 12KT 3688 9812

$$
679 
WWUS54 KOUN 172233
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
533 PM CDT SAT SEP 17 2011

OKC003-172242-
/O.CAN.KOUN.TO.W.0075.000000T0000Z-110917T2245Z/
ALFALFA OK-
533 PM CDT SAT SEP 17 2011

...THE TORNADO WARNING HAS BEEN CANCELLED FOR NORTHEASTERN ALFALFA
COUNTY...

THE STORM HAS MOVED OUT OF THE COUNTY.


LAT...LON 3694 9810 3700 9796 3700 9770 3686 9765
      3682 9810
TIME...MOT...LOC 2232Z 275DEG 17KT 3685 9800

$$

OKC053-172245-
/O.CON.KOUN.TO.W.0075.000000T0000Z-110917T2245Z/
GRANT OK-
533 PM CDT SAT SEP 17 2011

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR
NORTHWESTERN GRANT COUNTY...

AT 532 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES WEST OF WAKITA...
MOVING EAST AT 20 MPH.

* THE MOST DANGEROUS PORTION OF THE STORM WILL TRACK NEAR AND SOUTH 
OF WAKITA.

LAT...LON 3694 9810 3700 9796 3700 9770 3686 9765
      3682 9810
TIME...MOT...LOC 2232Z 275DEG 17KT 3685 9800

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Sep 17, 2:50 PM CDT, 2 hours 7 minutes earlier.

Area forecast discussion, Sep 17, 2:50 PM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
250 PM CDT SAT SEP 17 2011

.DISCUSSION...
SCATTERED OR EVEN NUMEROUS STRONG AND SEVERE STORMS EXPECTED
THROUGH THIS EVENING...MAINLY OVER NORTHWEST INTO NORTH-CENTRAL
OKLAHOMA. WITH STRONGLY BACKED LOW-LEVEL FLOW NEAR/NORTH OF SLOWLY
RETREATING WARM FRONT...THERE WILL BE A POTENTIAL FOR TORNADIC
ACTIVITY IF STORMS CAN MAINTAIN A DISCRETE NATURE. STORMS PROGD
TO GROW UPSCALE INTO MCS ACROSS NORTHERN OKLAHOMA/SOUTHERN KANSAS
OVERNIGHT. SOUTHERN EXTENT OF ANY MCS COULD APPROACH I-40 CORRIDOR
INCLUDING METRO AREA LATE THIS EVENING AND OVERNIGHT AS LOW-LEVEL
JET INTERACTIONS INCREASE. OTHERWISE MORE IN THE WAY OF ISOLATED
STORMS POSSIBLE FARTHER SOUTH TO AND SOUTH OF RED RIVER BUT THIS
ACTIVITY NOT EXPECTED TO LAST LONG AFTER SUNSET.

SEVERE WEATHER POSSIBILITIES CONTINUE TOMORROW ALONG AND AHEAD OF
WEAK COLD FRONT THAT WILL PASS OVER OKLAHOMA AND NORTH TEXAS
SUNDAY AFTERNOON AND SUNDAY NIGHT. MAIN AREA OF CONCERN WITH
MODEST DEEP SHEAR AND FAIRLY SUBSTANTIAL CAPE WOULD BE AN AREA
NEAR AND EAST OF THE I-44 CORRIDOR - PER SWODY2. LESS ACTIVE
MONDAY AND TUESDAY AHEAD OF AN EVEN STRONGER UPPER-LEVEL TROUGH AND
COLD FRONT...WHICH ARE PROGD TO MOVE THROUGH THE REGION LATE
TUESDAY THROUGH THURSDAY. LATEST ECMWF TRENDING TOWARD GFS SOLUTION
OF CUTTING OFF PORTION OF TROUGH LATE IN THE WEEK...ALTHOUGH IT IS
FARTHER EAST. BOTH SOLUTIONS SUPPORT A CLOUDY/COOLER THAN AVERAGE
STRETCH OF WEATHER BUT DRY. THIS TREND IS ALREADY IN GRIDS AND
WILL NOT MAKE ANY NEW INITIALIZATIONS THIS PACKAGE.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  68  87  63  84 /  40  40  40   0
HOBART OK         68  88  60  85 /  30  20  20   0
WICHITA FALLS TX  69  90  66  87 /  30  40  40   0
GAGE OK           63  84  50  87 /  30  20  10   0
PONCA CITY OK     68  82  58  83 /  70  50  30   0
DURANT OK         68  87  68  85 /  40  50  60  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

06/11
Hazardous weather outlook, Sep 17, 4:45 PM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
445 PM CDT SAT SEP 17 2011

OKZ004>048-050>052-TXZ083>090-181300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
445 PM CDT SAT SEP 17 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT...

THUNDERSTORM OUTLOOK...
SEVERE THUNDERSTORMS WILL AFFECT PORTIONS OF WESTERN AND NORTHERN
OKLAHOMA... AND MAY EXTEND INTO WESTERN NORTH TEXAS... THIS
AFTERNOON AND TONIGHT.

LOCATION...
THE RISK INCLUDES THE AREA WEST OF A LINE FROM STILLWATER
TO OKLAHOMA CITY TO LAWTON AND WICHITA FALLS...TEXAS.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE THROUGH 2 AM.

IMPACTS...
SOME DAMAGE TO AUTOMOBILES...ROOFTOPS...AND TENDER VEGETATION FROM
LARGE HAIL UP TO TWO INCHES IN DIAMETER.

DAMAGING WIND GUSTS OVER 60 MPH.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS UNTIL 2 AM.

DISCUSSION...
LOW PRESSURE WILL GRADUALLY STRENGTHEN ALONG THE HIGH PLAINS THROUGH
THE EVENING HOURS AS AN UPPER TROUGH APPROACHES FROM THE WEST.
BREEZY SOUTH WINDS HAVE HELPED TRANSPORT VERY HUMID AIR INTO THE
SOUTHERN PLAINS.  SURFACE HEATING HAS YIELDED MODERATE INSTABILITY
ACROSS THE RISK AREA.

A FEW SUPERCELL THUNDERSTORMS ARE EXPECTED. THE PRIMARY HAZARDS WILL
BE LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS. ANY SUPERCELL STORMS
WOULD ALSO MOVE MORE SLOWLY...RESULTING IN LOCALLY HEAVY RAIN.

STORM INTENSITY WILL GRADUALLY DECREASE AS SUNSET APPROACHES BUT
STRONG TO SEVERE STORMS MAY MOVE INTO PARTS OF CENTRAL OKLAHOMA
DURING THE MID TO LATE EVENING HOURS.  HAIL UP TO THE SIZE OF HALF
DOLLARS...STRONG WIND GUSTS AND LOCALLY HEAVY RAINFALL WILL BE THE
MAIN HAZARDS AFTER DARK.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY SEP 18.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
ALTHOUGH TODAY WILL BE HUMID...THERE WILL BE SOME INCREASED RISK OF
FIRES IN WESTERN OKLAHOMA AND WESTERN NORTH TEXAS...OWING TO BREEZY
WINDS...DRY FUELS...AND LIGHTNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORM OUTLOOK...
ON SUNDAY... A FEW THUNDERSTORMS MAY BE ONGOING DURING THE MORNING.
THIS ACTIVITY IS NOT EXPECTED TO BE SEVERE. BY AFTERNOON... THERE
WILL BE A CHANCE FOR STRONG AND POSSIBLY SEVERE STORMS AS A COLD
FRONT ENCOUNTERS WARM AND UNSTABLE AIR FROM CENTRAL OKLAHOMA TO
WESTERN NORTH TEXAS.

MUCH OF MONDAY AND TUESDAY APPEAR DRY...BUT A CHANCE OF
THUNDERSTORMS WILL RETURN BEGINNING TUESDAY NIGHT.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED
BY 5AM SUNDAY.

In the hours before

Special weather statement, Sep 17, 3:47 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
347 PM CDT SAT SEP 17 2011

OKZ009-172100-
ELLIS OK-
347 PM CDT SAT SEP 17 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ELLIS COUNTY.

AT 347 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
GAGE...MOVING NORTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
STAY ALERT AND LISTEN FOR WARNINGS.

LAT...LON 3644 9969 3626 9960 3625 9961 3611 9976
      3623 9992
Special weather statement, Sep 17, 3:51 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
351 PM CDT SAT SEP 17 2011

OKZ021-033-034-036-TXZ083-084-172115-
GREER OK-HARMON OK-JACKSON OK-BECKHAM OK-FOARD TX-HARDEMAN TX-
351 PM CDT SAT SEP 17 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM...FOARD...GREER...
HARDEMAN...HARMON AND JACKSON COUNTIES.

AT 349 PM CDT...STRONG THUNDERSTORMS WERE LOCATED FROM JUST WEST OF
WILLOW...TO JUST WEST OF HOLLIS...DOWN TO NEAR GOODLETT AND CROWELL
TEXAS...MOVING NORTHEAST AT 20 MPH. ALL STORMS ARE CAPABLE OF
PRODUCING SMALL HAIL AND VERY HEAVY RAIN. STORM INTENSITY MAY
INCREASE THE NEXT COUPLE OF HOURS...RESULTING IN SEVERE WEATHER
WARNINGS FOR LARGE HAIL AND DAMAGING WIND GUSTS.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3486 10001 3523 9976 3525 9945 3464 9981
      3396 9952 3383 9988 3434 10001
Special weather statement, Sep 17, 4:09 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
409 PM CDT SAT SEP 17 2011

OKZ006-172130-
ALFALFA OK-
409 PM CDT SAT SEP 17 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ALFALFA COUNTY.

AT 409 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER
DRIFTWOOD...OR JUST EAST OF BURLINGTON...MOVING NORTHEAST AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
STAY ALERT AND LISTEN FOR WARNINGS.

LAT...LON 3698 9814 3677 9833 3687 9852 3701 9841
      3701 9820
Special weather statement, Sep 17, 4:37 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
437 PM CDT SAT SEP 17 2011

OKZ033-034-036-037-TXZ083>085-087-088-172200-
GREER OK-HARMON OK-JACKSON OK-TILLMAN OK-FOARD TX-HARDEMAN TX-KNOX TX-
WILBARGER TX-BAYLOR TX-
437 PM CDT SAT SEP 17 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BAYLOR...FOARD...GREER...
HARDEMAN...HARMON...JACKSON...KNOX...TILLMAN AND WILBARGER COUNTIES.

AT 434 PM CDT...RADAR INDICATED WIDELY SCATTERED THUNDERSTORMS
EXTENDING FROM HOLLIS TO ELDORADO TO LOCKETT...TEXAS AND MUNDAY.
THE STORMS WERE MOVING NORTHEAST AT 20 MPH.  SOME OF THE STORMS
WILL PRODUCE HAIL UP TO THE SIZE OF QUARTERS ALONG WITH STRONG
WIND GUSTS OF 40 TO 50 MPH.  STORM INTENSITY IS INCREASING
AND SOME WARNINGS MAY BE REQUIRED.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 50 MPH...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3473 10001 3477 9920 3343 9905 3344 9967
Local storm report, Sep 17, 4:41 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
441 PM CDT SAT SEP 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             AMORITA                 36.92N 98.29W
09/17/2011  E1.00 INCH       ALFALFA            OK   LAW ENFORCEMENT

            RELAYED BY CHEROKEE PD

&&

FM
Local storm report, Sep 17, 4:55 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
455 PM CDT SAT SEP 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             4 SE WOODWARD           36.39N 99.34W
09/17/2011  E1.00 INCH       WOODWARD           OK   PUBLIC

&&

FM

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 17, 5:41 AM CDTSpecial Weather StatementOUNAlfalfa34 min
Sep 17, 6:09 AM CDTSpecial Weather StatementOUNAlfalfa, Grant36 min
Sep 17, 3:04 PM CDTSpecial Weather StatementOUNHarper26 min
Sep 17, 3:25 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward65 min
Sep 17, 3:47 PM CDTSpecial Weather StatementOUNEllis13 min
Sep 17, 3:51 PM CDTSpecial Weather StatementOUNHarmon24 min
Sep 17, 4:09 PM CDTSpecial Weather StatementOUNAlfalfa21 min
Sep 17, 4:18 PM CDTSevere Thunderstorm WarningOUNBeckham, Washita57 min
Sep 17, 4:21 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant39 min
Sep 17, 4:26 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward64 min
Sep 17, 4:37 PM CDTSpecial Weather StatementOUNJackson23 min
Sep 17, 4:42 PM CDTSevere Thunderstorm WarningOUNWoodward63 min
Sep 17, 4:43 PM CDTSevere Thunderstorm WarningOUNJackson62 min
Sep 17, 4:55 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon11 min
Sep 17, 5:22 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods53 min
Sep 17, 5:24 PM CDTSevere Thunderstorm WarningOUNTillman66 min
Sep 17, 5:29 PM CDTSevere Thunderstorm WarningOUNKiowa, Washita61 min
Sep 17, 5:41 PM CDTTornado WarningOUNGrant64 min
Sep 17, 5:44 PM CDTSpecial Weather StatementOUNKay31 min
Sep 17, 6:01 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Kiowa, Tillman59 min
Sep 17, 6:02 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Dewey, Grant, Major, Woods, Woodward58 min
Sep 17, 6:27 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman63 min
Sep 17, 6:35 PM CDTSevere Thunderstorm WarningOUNGrant, Kay55 min
Sep 17, 6:49 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major41 min

Nearby

Tornado Warnings in Oklahoma, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.